# SDR HALA0600506

- Difficulty date: July 13, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767-300
- Aircraft serial: 23276
- Aircraft time: 59,485 hours, 28,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CREASE BEAM FITTING AT STR 20R, BS 654+44 TO 654+66.  REMOVED CORROSION AT CREASE BEAM FITTING AT STR 20R, BS 654+44 TO 654+66.  AN AREA 1.00" BY 2.00" BY 0.005" DEEP.  ORIGINAL THICKNESS 0.90".  REMAINING THICKNESS IS 0.85" FOUND TO BE IN LIMITS IAW SRM 53-00-51/101 SHEET 63 DETAIL I - II.  ALODINED AND PRIMED, IAW SRM 51-20-01.  INSTALLED FASTENERS IAW SRM 51-40-02.
